Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 579213, 10 pages
http://dx.doi.org/10.1155/2015/579213
Research Article

The Pricing of Vulnerable Options in a Fractional Brownian Motion Environment

China University of Mining and Technology, Xuzhou 221116, China

Received 6 January 2015; Revised 16 June 2015; Accepted 22 June 2015

Academic Editor: Juan R. Torregrosa

Copyright © 2015 Chao Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chao Wang, Shengwu Zhou, and Jingyuan Yang, “The Pricing of Vulnerable Options in a Fractional Brownian Motion Environment,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 579213, 10 pages, 2015. https://doi.org/10.1155/2015/579213.